# SDR FDEA202304190675

- Difficulty date: April 19, 2023
- Submitted: April 21, 2023
- Operation: Air carrier
- Aircraft: N573FE
- Make and model: Doug MD-11F
- Aircraft serial: 48769
- Aircraft time: 77,478 hours, 17,666 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Doubler
- Part number: ARB28931
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING FIXED LEADING EDGE INTERNAL SUPPORT BEADED DOUBLER FOUND CRACK   BETWEEN STATION 659 - 667. LEFT HAND WING FIXED LEADING EDGE INTERNAL SUPPORT DOUBLER BETWEEN STATION XOS   659-667 REPAIR CARRIED OUT AS PER SRM 57-40-02-2R REPAIR 15 FIGURE 203. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
